# SDR MALA040227

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 12,579 hours, 13,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING EMERGENCY FLOOR TRACK LIGHTING STRIP, NOTED CORROSION ON LT AND RT CENTER AISLE SEAT TRACKS WEBS AT APPROXIMATELY STA 303.  REMOVED CORROSION FROM LT & RT CENTER AISLE FWD SEAT TRACKS AND REPAIRED IAW 01-04031 CARD 210633 FOR DETAILS.
